Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Langmuir turbulence in the auroral ionosphere 1. linear theory
Authors: Newman, D. L.; Goldman, M. V.; Ergun, R. E.; Boehm, M. H.
Date of Publication (YYYY-MM-DD): 1994-04-01
Title of Journal: Journal of Geophysical Research-Space Physics
Volume: 99
Issue / Number: A4
Start Page: 6367
End Page: 6376
Document Type: Article
ID: 233489.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.